# SDR ASAA1159991

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,014 hours, 5,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 355A53402
- Part serial: AC00559
- Condition: Inoperative
- Location: Apu Fire Detect
- Part time: 18,045 hours, 5,464 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR POWER NOT AVAILABLE. ACFT GROUNDED. REPLACED APU STARTER GENERATOR AS REQUIRED OPS CHECKED BAD. AIR PRESSURE WAS GOOD NO ELECTRICAL POWER. REF AMM 49-41-21-400-810. REPLACED REMOTE APU CONTROL PANEL REF MM 26-22-03. PERFORMED TESTS MM 26-22-00-730-801 & 26-22-00-720-801 ALL TEST PASSED.
